# SDR SIMA20170114004

- Difficulty date: January 14, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 32,973 hours, 28,497 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND RT ENGINE FWD LOWER YOKE FITTING CRACKED. AIRCRAFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER INSPECTION. REMOVED AND REPLACED RT ENGINE FWD LOWER YOKE FITTING IAW EO-EM-54MR-386. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
